The Open UniversitySkip to content
 

Perlman and Wellner's circular and transformed circular copulas are particular beta and t copulas

Jones, M. C. (2013). Perlman and Wellner's circular and transformed circular copulas are particular beta and t copulas. Symmetry, 5(1) pp. 81–85.

DOI (Digital Object Identifier) Link: https://doi.org/10.3390/sym5010081
Google Scholar: Look up in Google Scholar

Abstract

All but one of the copulas in a recent paper in Symmetry by Perlman and Wellner can be identified as particular members of either the beta or t families of elliptical copulas.

Item Type: Journal Item
Copyright Holders: 2013 MDPI Publishing
ISSN: 2073-8994
Keywords: beta distribution; bivariate distribution; circular copula; elliptical copula; multivariate distribution; t distribution
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 39621
Depositing User: M. C. Jones
Date Deposited: 28 Feb 2014 10:48
Last Modified: 07 Dec 2018 10:21
URI: http://oro.open.ac.uk/id/eprint/39621
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU